EconPapers    
Economics at your fingertips  
 

Interest rate risk hedging demand under a Gaussian framework

Sami Attaoui and Pierre Six
Additional contact information
Pierre Six: Pôle Finance Responsable - Rouen Business School - Rouen Business School

Post-Print from HAL

Date: 2010-03
References: Add references at CitEc
Citations: Track citations by RSS feed

Published in Journal of Financial Transformation, 2010, Vol. 28, pp 103-109

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Interest rate risk hedging demand under a Gaussian framework (2010)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00826291

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2023-09-12
Handle: RePEc:hal:journl:hal-00826291